# SDR 06FDEA0508

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR DOUBLER, 15" X 10" LOCATED AT BS 367-378, STR 27L, REQUIRES   EVALUATION TO DETERMINE IF THE REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA. REINSTALLED PER E.O. 7-3450-7-3393
